# SDR IXXA06SMN027S

- Difficulty date: January 5, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 1180-1200
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, AFT CARGO COMPT SPLICE FITTING CRACKED 1 1/2" BS 1180.000 - 1200.000, L-36).  REMOVED CRACKED SPLICE FITTING IAW DC8 SRM 51-1-20D.  CLEANED, TREATED, PRIMED AREA IAW DC8 SRM 51-1-8B.  INSTALLED NEW SPLICE FITTING IAW DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
